# SDR R61A201907280776

- Difficulty date: July 28, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,613 hours, 22,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR-SHEAR CLIP AT FR.85 BETWEEN STR.26R AND STR.27R HAS CORROSION. REMOVED AND REPLACED SHEAR CLIP REF SRM 51-4-08 RESTORE FINISH REF SRM 51-23-04 & 51-23-05. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
